Katedra Geometrii - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1983] [1982] [1980] [1979] [1977] [1976] [1973] [1972] [1971] [1968]
1-21 z 21.

2008

19.
Canonical 1-forms on higher order adapted frame bundles, ARCH. MATH. (BRNO) 44 (2008), no. 2, 115-118
16.
Włodzimierz Mikulski, J.Kurek.W.M.Mikulski
The natural affinors on higher order principal prolongations, INT. ELECTRON. J. GEOM. 1 (2008), no. 2, 11-14
15.
8.
Like jet prolongation functors on affine bundles, PROC. CONF. ON DIFFERENTIAL GEOM. AND APPL., WORLD SCIENT. PUBL (2008), 475-487
7.
Włodzimierz Mikulski, M.Doupovec
Extension of connections, PROC. CONF. ON DIFFERENTIAL GEOM. APPL. OLOMOUC, WORLD SCIENT. PUBL. (2008), 223-238
4.
Robert Wolak, J. J. Konderak
2.
Robert Wolak, J. I. Royo Prieto, M. Saralegi-Aranguren